# SDR NWAA073545811

- Difficulty date: October 22, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N591NW
- Make and model: Boeing 757351
- Aircraft serial: 32991
- Aircraft time: 16,860 hours, 5,359 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Fire
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

DURING ROLL UP TO GATE, NR 1 BRAKE CAUGHT FIRE AND THEN SPREAD TO NR 2 BRAKE.  GROUND PERSONNEL USED FIRE EXTINGUISHERS TO EXTINGUISH THE FIRE.  THERE WERE NO INJURIES.  MAINTENANCE REMOVED AND REPLACED BOTH BRAKES AND TIRES, ALSO CLEANED AND INSPECTED THE MAIN AXLES.  OPERATIONAL CHECKED GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.
